MathSciNet Relay Station
MathSciNet bibliographic data
MR223724 (36 #6772) 35.30 (22.00)
Guillemin, Victor Some algebraic results concerning the characteristics of overdetermined partial differential equations. Amer. J. Math. 90 1968 270–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement